Page 1 of 2 12 LastLast
Results 1 to 10 of 13

Thread: Bleeding from the Penis

  1. #1

    Bleeding from the Penis

    Ever since my urethral catheter was removed last Friday, I have had a small amount of bleeding/drainage coming from the penis.

    I expected I would be bleeding for a little while after the 6 million catheters I went through, but should I still be bleeding? Is there anything I can do other than visit my doctor?

    Thanks,

    Steven
    ...it's worse than we thought. it turns out the people at the white house are not secret muslims, they're nerds.

  2. #2
    Senior Member canuck's Avatar
    Join Date
    Mar 2003
    Location
    BC Canada
    Posts
    2,710
    You had a cysto during the saga too didn't you? But yeah I think bleedigng for a week is a bit long

  3. #3
    Banned adi chicago's Avatar
    Join Date
    Jun 2006
    Location
    near dracula castle
    Posts
    9,508
    call the doc steven ,sorry to hear .bleeding for a long period of time is a serious issue.good luck and my best whishes.
    • Dum spiro, spero.
      • Translation: "As long as I breathe, I hope."

  4. #4
    Well I had the same problem 4 years ago and now have a SPC so if I had to do it over again I would go to the Doctor before it got to this point.
    T6 complete

  5. #5
    Thanks guys. We called the doc and he said it should subside on its own, so just keep an eye on it.
    ...it's worse than we thought. it turns out the people at the white house are not secret muslims, they're nerds.

  6. #6
    Hi Steven,

    Of course try to stay away from aspirin and other blood thinners. Yeah, bleeding from the penis is a rather unsettling sight. Ouch.... even if we can't feel it!

    Good luck,

    Bob.
    "Be kind, for everyone you meet is fighting a great battle." - Philo of Alexandria

  7. #7
    Is it possible you have an infection? Maintained inflammation and irritation?


  8. #8
    Quote Originally Posted by Le Type Français
    Is it possible you have an infection? Maintained inflammation and irritation?
    It's possible, but unlikely. I was on IV Levaquin through last Saturday and oral Levaquin through Friday.

    Bob, my urologist says the urethra naturally secretes something that acts as a blood thinner, which is why urethral bleeding looks so bad.
    ...it's worse than we thought. it turns out the people at the white house are not secret muslims, they're nerds.

  9. #9
    Senior Member stormie427's Avatar
    Join Date
    Aug 2003
    Location
    southwest, florida
    Posts
    442
    steven...

    jim was in the hospital about 6 yrs ago with the same problem. sp tube was inflated inside his urethra and bleeding occurred for a little more than a week. if it persists get a culture to eliminate possibility of uti or infection.

    take care !
    stormie
    and in the end it's not the years in your life that count it's the life in your years. abraham lincoln

  10. #10
    Quote Originally Posted by Steven Edwards
    Bob, my urologist says the urethra naturally secretes something that acts as a blood thinner, which is why urethral bleeding looks so bad.
    Interesting.


Similar Threads

  1. blood clots coming out of my nose
    By Shannon in forum Care
    Replies: 31
    Last Post: 10-06-2011, 08:54 PM
  2. GI Tract Bleeding Can Have Many Causes
    By antiquity in forum Health & Science News
    Replies: 0
    Last Post: 02-24-2003, 01:40 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •